# SDR AYPR20150109001

- Difficulty date: January 6, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N139CC
- Make and model: Skrsky S76B
- Aircraft serial: 760324
- Aircraft time: 2,930 hours, 5,783 cycles
- Engine: Pwa PT6B36
- System (JASC): 6210 · Main Rotor Blades
- Part: Spar
- Part number: 7615009100051A
- Part serial: A08601477
- Condition: Cracked
- Location: Mr Blade
- Part time: 2,930 hours, 5,783 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHAPTER 5, 500 HOUR, ROOT END SPAR BORESCOPE INSPECTION, NOTICED SHADED AREA.  CONFIRMED SHADED AREA AS A CRACK THROUGH INDEPENDENT NDT EDDY CURRENT INSPECTION.  CRACK ORIGINATES ON THE INSIDE BORE OF THE SPAR, AT THE TE OTBD BLADE BOLT HOLE.  NOTIFIED ENGINEERING, REF ATTACHED SIMPLE DRAWING.
